| Model Number |
638RL30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
07/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 5 years 2 months post implant of this 30mm mitral annuloplasty ring, it was explanted and replaced with a 31mm mitral bioprosthetic valve due to moderate regurgitation.No additional adverse patient effects were reported. .